MathSciNet Relay Station
MathSciNet bibliographic data
MR1853757 (2002h:46042) 46E22 (31B05)
Kang, Hyeonbae; Koo, Hyungwoon Estimates of the harmonic Bergman kernel on smooth domains. J. Funct. Anal. 185 (2001), no. 1, 220–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement